Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 25, 2014, 3:23 AM CDT for Clark County, Jackson County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2014, 3:23 AM CDT (08:23 UTC)
- Expired
- Aug 25, 2014, 4:15 AM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, WI, Jackson County, WI
The radar
The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066 WUUS53 KARX 250823 SVRARX WIC019-053-250915- /O.NEW.KARX.SV.W.0121.140825T0823Z-140825T0915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 323 AM CDT MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN... SOUTHEASTERN CLARK COUNTY IN CENTRAL WISCONSIN... * UNTIL 415 AM CDT * AT 323 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLSTON... OR 7 MILES SOUTHEAST OF BLACK RIVER FALLS...MOVING NORTHEAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. 40 TO 50 MPH WINDS HAVE ALREADY BEEN REPORTED FROM THESE STORMS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE MAJESTIC PINES CASINO AND THE CUNNINGHAM AIRFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4416 9070 4431 9087 4460 9031 4416 9031 TIME...MOT...LOC 0823Z 232DEG 50KT 4424 9073 HAIL...<.75IN WIND...60MPH $$ HALBACH
5 follow-up statements
071 WWUS53 KARX 250842 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 342 AM CDT MON AUG 25 2014 WIC019-053-250915- /O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/ JACKSON WI-CLARK WI- 342 AM CDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK COUNTIES... AT 341 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HATFIELD TO 13 MILES NORTHEAST OF TOMAH...MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BLACK RIVER FALLS...MILLSTON...SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE MAJESTIC PINES CASINO...THE CUNNINGHAM AIRFIELD...LAKE WAZEE...BEAR BLUFF TOWNSHIP...PRAY...VAUDREUIL...PIGEON CREEK CAMPGROUND...BALLARD ROAD AND PRAY ROAD...NEVINS...SEVENTEEN FLOWAGE...CASTLE MOUND...I 94 EXIT 115...THE BLACK RIVER CORRECTIONAL CENTER...SAND PILLOW AND I 94 EXIT 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4430 9086 4459 9031 4416 9031 4416 9070 TIME...MOT...LOC 0841Z 253DEG 48KT 4446 9064 4414 9034 HAIL...<.75IN WIND...60MPH $$ JSB
224 WWUS53 KARX 250849 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 349 AM CDT MON AUG 25 2014 WIC019-053-250915- /O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/ JACKSON WI-CLARK WI- 349 AM CDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES... AT 349 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHORTVILLE TO 7 MILES SOUTHWEST OF BABCOCK...MOVING NORTHEAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE CUNNINGHAM AIRFIELD... BEAR BLUFF TOWNSHIP...PRAY...BALLARD ROAD AND PRAY ROAD...NEVINS AND SEVENTEEN FLOWAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4459 9031 4416 9031 4416 9042 4440 9067 TIME...MOT...LOC 0849Z 232DEG 50KT 4452 9053 4420 9023 HAIL...<.75IN WIND...60MPH $$ JSB
478 WWUS53 KARX 250857 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 357 AM CDT MON AUG 25 2014 WIC019-053-250915- /O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/ JACKSON WI-CLARK WI- 357 AM CDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES... AT 350 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SHORTVILLE TO NEAR BABCOCK... MOVING NORTHEAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE CUNNINGHAM AIRFIELD... BEAR BLUFF TOWNSHIP...PRAY...BALLARD ROAD AND PRAY ROAD...NEVINS AND SEVENTEEN FLOWAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4459 9031 4416 9031 4416 9042 4440 9067 TIME...MOT...LOC 0850Z 232DEG 50KT 4457 9044 4425 9014 HAIL...<.75IN WIND...60MPH $$ JSB
747 WWUS53 KARX 250859 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 359 AM CDT MON AUG 25 2014 WIC019-053-250915- /O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/ JACKSON WI-CLARK WI- 359 AM CDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES... AT 356 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHORTVILLE TO 7 MILES SOUTHWEST OF BABCOCK...MOVING NORTHEAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SHERWOOD...CITY POINT...PRAY...BALLARD ROAD AND PRAY ROAD AND NEVINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4459 9031 4416 9031 4442 9060 TIME...MOT...LOC 0856Z 232DEG 50KT 4452 9053 4420 9023 HAIL...<.75IN WIND...60MPH $$ JSB
891
WWUS53 KARX 250906
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 AM CDT MON AUG 25 2014
WIC019-053-250915-
/O.EXP.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
406 AM CDT MON AUG 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON AND
SOUTHEASTERN CLARK COUNTIES WILL EXPIRE AT 415 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4459 9031 4416 9031 4442 9060
TIME...MOT...LOC 0904Z 232DEG 50KT 4452 9053 4420 9023
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:30 AM CDT, 53 minutes earlier.
Area forecast discussion, Aug 25, 2:30 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 AM CDT MON AUG 25 2014 .SHORT TERM...(TODAY) ISSUED AT 230 AM CDT MON AUG 25 2014 A COLD FRONT WAS SLIDING EASTWARD ACROSS THE REGION EARLY THIS MORNING. LOW LEVEL MOISTURE TRANSPORT WAS FEEDING STORM PRODUCTION...WITH AN AXIS OF 3K J/KG MUCAPE HELPING THE STORMS ALONG. THE STORMS WILL PERSIST FOR A FEW HOURS PAST DAYBREAK...FOCUSING MORE INTO NORTHEAST IA/SOUTHWEST WI WHERE THE NOSE OF THE MOISTURE TRANSPORT WILL CO-LOCATE WITH UPGLIDE ON THE 305-315 K ISENTROPIC SFCS. RAP13/HRRR/HOPWRF MODEL RUNS PUSH THE SHOWERS/STORMS EAST OF THE FORECAST AREA BY 15Z. LATER IN THE AFTERNOON...SHOWERS AND STORMS COULD REDEVELOP ALONG THE SAGGING BOUNDARY...BUT LIKELY EAST/SOUTH OF THE FORECAST AREA. .LONG TERM...(TONIGHT THROUGH SUNDAY) ISSUED AT 230 AM CDT MON AUG 25 2014 STILL LOOKING LIKE A PROLONGED PERIOD OF RAIN CHANCES...ALTHOUGH LATEST MODEL SOLUTIONS HAVE SHIFTED THE HIGHER CHANCES SOUTHWARD. KEY PLAYERS INCLUDE... 1) SURFACE FRONT. THE COLD FRONT THAT SLIDES ACROSS THE REGION TODAY WILL EXTEND FROM NORTHEAST WI INTO SOUTHERN IA LATE TONIGHT...GRADUALLY TAKING UP A MORE WEST-EAST ORIENTATION ACROSS SOUTHERN IA/NORTHERN-CENTRAL ILL ON TUE. WITH THE UPPER LEVEL FLOW WEAK AND MOSTLY ZONAL TO BROAD RIDGING...NOT A LOT OF IMPETUS FOR THE FRONT TO MOVE. IT SHOULD FINALLY GET A PUSH EAST/SOUTHEAST TOWARD THE UPCOMING WEEKEND AS AN UPPER LEVEL SHORTWAVE TROUGH TRACKS EAST ACROSS THE CENTRAL PLAINS. 2) LOW LEVEL JET/MOISTURE TRANSPORT. NAM/GFS FOCUS THE NOSE OF THE 850 MB JET AND MAIN PUSH OF THE LOW LEVEL MOISTURE INTO EASTERN NEB/WESTERN IA TONIGHT...TUE AND WED NIGHTS. EXPECT MCS ACTIVITY IN THESE REGIONS...TRACKING EAST AROUND/ALONG THE SURFACE FRONT. 3) INSTABILITY AND WIND SHEAR. AFTERNOON SBCAPES IN EXCESS OF 4K J/KG ALONG AND SOUTH OF THE BOUNDARY EXPECTED THROUGH THE WEEK. INSTABILITY WEAKER AND ELEVATED NORTH OF THERE...WITH NOT ALL THAT MUCH INDICATED VIA BUFKIT SOUNDINGS. FOR WIND SHEAR...THE DEEPEST AND STRONGEST CONTINUES TO LIE IN THE COLD AIR WELL NORTH OF THE FRONT...DISPLACED FROM THE FAVORABLE INSTABILITY. THE LIKELY RESULT FROM THIS IS THAT THE THREAT FOR ORGANIZED SEVERE WEATHER IN THE FORM OF LARGE HAIL AND DAMAGING WINDS WILL BE LIMITED. CERTAINLY COULD SEE A FEW STRONG TO POSSIBLY SEVERE STORMS OVER THE NEXT FEW DAYS...BUT CURRENT SCENARIO DOESN/T SUPPORT A SIGNIFICANT THREAT. HOWEVER...THERE COULD STILL BE HEAVY RAIN IMPACTS. MORE ON THAT IN THE HYDROLOGY SECTION BELOW. OVERALL...MOST OF THE RAIN THREAT WILL BE FOR NORTHEAST IA-SOUTHWEST WI TONIGHT INTO WED NIGHT. THE RAIN CHANCES RETURN FOR THE ENTIRE FORECAST AREA LATE WED NIGHT INTO FRIDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1051 PM CDT SUN AUG 24 2014 SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT INTO MONDAY MORNING AHEAD OF A COLD FRONT THAT CURRENTLY IS IN EASTERN MINNESOTA/CENTRAL IOWA. A HIGHLY UNSTABLE AIR MASS AHEAD OF THIS FRONT SHOULD HELP TO KEEP THIS LINE OF DEVELOPING THUNDERSTORMS GOING AS THEY TRACK TO THE EAST OVERNIGHT WITH VISIBILITY LIKELY DROPPING DOWN TO IFR FOR A BRIEF PERIOD. WINDS WILL THEN SHIFT AROUND TO THE WEST THIS AFTERNOON ON INTO MONDAY NIGHT AS THE FRONT SLOWLY SHIFTS TO THE EAST. && .HYDROLOGY... ISSUED AT 230 AM CDT MON AUG 25 2014 WARM CLOUD DEPTHS REMAIN IN THE 3.5-4KFT RANGE THROUGH THE WORK WEEK...WITH PWS GENERALLY FROM 1.5 TO AS MUCH AS 2 INCHES. FAVORABLE FOR EFFICIENT RAIN PRODUCERS. THE WEST-EAST RUNNING STATIONARY FRONT MEANS TRAINING STORMS...AND COULD RESULT IN ROUNDS OF STORMS ACROSS THE SAME LOCATIONS. WHERE THE BOUNDARY LIES IS KEY TO THE HEAVY RAIN THREAT. LATEST MODEL SOLUTIONS HAVE SHIFTED IT A BIT FARTHER SOUTH...TAKING THE MAIN AXIS FOR HEAVY RAIN SOUTH. HOWEVER...KICKER SHORTWAVE FOR THU WILL FIRE SHOWERS/STORMS...AND HEAVY RAIN WOULD BE LIKELY LOCALLY. OVERALL...THE THREAT FOR RIVER RISES AND FLASH FLOODING FROM TRAINING STORMS/REPEATED ROUNDS OF RAINFALL LOOKS A BIT LESS. STILL...NOT CONVINCED THERE IS NO THREAT AND TRENDS WILL HAVE TO BE WATCHED THROUGH THE WEEK. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....HALBACH HYDROLOGY....RIECK
Hazardous weather outlook, Aug 24, 9:16 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 916 PM CDT SUN AUG 24 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-251200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 916 PM CDT SUN AUG 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST TO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME LIKELY OVERNIGHT...WITH A FEW STRONG...POSSIBLY SEVERE STORMS WITH LARGE HAIL...STRONG WINDS AND HEAVY RAIN THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE THUNDERSTORM CHANCES THROUGH THE PERIOD. WHILE ITS UNCERTAIN IF ANY DAY WILL HOLD AN ORGANIZED SEVERE THREAT...ANY STRONGER STORM WOULD BE CAPABLE OF HEAVY DOWNPOURS...SMALL HAIL AND GUSTY WINDS. WITH SEVERAL ROUNDS OF THUNDERSTORMS EXPECTED THIS WEEK... REPEATED SOAKINGS COULD RESULT IN RIVER RISES OR POSSIBLY FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH/RIECK
In the hours before
Special weather statement, Aug 25, 2:44 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 AM CDT MON AUG 25 2014
WIZ033-034-041-042-250815-
LA CROSSE-TREMPEALEAU-JACKSON-MONROE-
244 AM CDT MON AUG 25 2014
...A STRONG THUNDERSTORM WILL AFFECT LA CROSSE...SOUTHEASTERN
TREMPEALEAU...SOUTHWESTERN JACKSON AND WESTERN MONROE COUNTIES...
AT 244 AM CDT...A STRONG THUNDERSTORM WAS OVER ONALASKA...MOVING
NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...ONALASKA...HOLMEN...SPARTA...FRENCH ISLAND...WEST
SALEM...TREMPEALEAU...TOWN OF HOLLAND...BANGOR...NORTH BEND...
SOUTHERN FORT MC COY...CATARACT...BRICE PRAIRIE...LEON...BURNS...
IRVING...NORWALK...ROCKLAND...MELROSE AND RIDGEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4386 9054 4373 9119 4373 9125 4378 9124
4379 9126 4385 9128 4392 9136 4394 9136
4397 9141 4400 9143 4422 9083
TIME...MOT...LOC 0744Z 245DEG 54KT 4391 9118
HALBACHLocal storm report, Aug 25, 2:53 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 AM CDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST 1 N FRENCH ISLAND 43.88N 91.26W
08/25/2014 M47 MPH LA CROSSE WI ASOS
&&
BOYNELocal storm report, Aug 25, 3:06 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
306 AM CDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG COLWELL 43.16N 92.59W
08/25/2014 FLOYD IA TRAINED SPOTTER
SMALL TREE BRANCHES DOWN AND POWER KNOCKED
OUT IN TOWN POSSIBLE TRANSFORMER STRUCK BY
LIGHTNING
&&
BOYNELocal storm report, Aug 25, 3:11 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
311 AM CDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST 7 SSE LA CROSSE 43.73N 91.18W
08/25/2014 E45 MPH LA CROSSE WI NWS EMPLOYEE
WINDS 40 TO 45 MPH. SOME LEAF LITTER DOWN
FROM TREES.
&&
BOYNELocal storm report, Aug 25, 3:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 AM CDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM TSTM WND GST PRESTON 43.67N 92.08W
08/25/2014 M45 MPH FILLMORE MN AWOS
PRESTON AIRPORT
&&
BOYNELocal storm report, Aug 25, 3:18 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM TSTM WND DMG THORP 44.96N 90.80W
08/25/2014 CLARK WI UTILITY COMPANY
EXCEL ENERGY REPORTS 69 CUSTOMERS WITHOUT
POWER
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 1:53 AM CDT | Special Weather Statement | ARX | Jackson | 52 min |
| Aug 25, 1:58 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 31 min |
| Aug 25, 2:35 AM CDT | Special Weather Statement | ARX | Taylor | 25 min |
| Aug 25, 2:44 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 31 min |
| Aug 25, 2:52 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 38 min |
| Aug 25, 3:31 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 59 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.